WITHIN NIGERIA - GIST
Trending Gist, Gossip Topics

Video: My boyfriend ‘eats me rough-rough’ in bed after smoking weed, taking tramadol – Lady cries out

A Ghanaian lady has complained about how her boyfriend handles her in bed after smoking weed and taking tramadol.

In the viral video, the lady said her boyfriend sleeps with her aggressively after getting high on weed popularly called wee in local parlance and tramadol.

According to her, the situation is so alarming as she sometimes bleeds during the process and even worst, her boyfriend doesn’t stop until he ejaculates.

Her boyfriend who was sitting beside her during the interview session in the studios of Akoma FM, could not defend himself as he flashed smiles in between her statements instead.

Watch the video below:

RELATED STORIES

[rp4wp limit=4]

MOST READ TODAY

Follow Us on Google News

Get News Via Whatsapp

Get Updates Via Telegram

Got news tip? send us story

Leave a comment

MORE STORIES

MORE STORIES

MORE VIDEOS

MORE STORIES